# SDR AALA202401059825

- Difficulty date: December 5, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL FROM STA 947 TO STA 967, LBL 50. REPLACED INTERCOSTAL PER SRM 51-40-02.
